72.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Severe Rash after Rads - advice please?

1 REPLY 1
ladybowler
Community Champion

Re: Severe Rash after Rads - advice please?

Anita

 

I am sorry I didnt see this before now but I was wondering how you got on, that does sound very much like an allergic reaction but to what thats the question?

 

Hope today you are much better

 

Helena xxx

anitajane
Member

Severe Rash after Rads - advice please?

Hi everyone, so I finished my rads on 1st December with 15 normal and 5 x booster sessions and throughout the treatment my skin was in great condition just a bit pink and warm and that was it until a few days after my last session when I noticed some raised 'heat bumps' on the breast. I was using aloe vera gel and that has been great but then on Friday I noticed the rash had started to spread and was visible on my arms, back and thighs, like an allergic reaction. The skin on my breast and around my scar is red raw now and very hot and sore. None of this was probably helped by me scratching the skin around my surgery during the night to the point where I had a little tiny bit of bleeding where I must have taken the top off the dry heat bumps? I popped in to the see the pharmacist on the way into work on Friday and explained my situation including that I am on Letrozole and she recommended an antihistamine that I can take 3 times a day and calamine lotion. I have been using both since Friday. I then called the Macmillan nurse yesterday as it has spread to my cheeks as well and after a warm bath all the dots had joined up so my legs, arms, back, breast and cheeks all looked like a solid red mess (not a pretty sight!!). She was very thorough on the phone, checked my temperature (normal) and lots of questions about my general health which is all good - I don't feel ill at all. She did suggest I followed up with my GP which I am planning to do tomorrow morning but I just wondered if anyone else out there had suffered these extensive body rash after rads as I'm looking for a bit of reassurance to be honest? The nurse did suggest that this is a side effect but I'm not sure if she just meant a rash in the area of treatment or the possibility of it spreading? All advice welcome thank you Ladies. Anita xxx